# SDR AALA202209193738

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 737
- Aircraft serial: 40620
- Aircraft time: 26,577 hours, 3,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY ESCAPE PATH LIGHTS AT SEAT 11D AND 11H ARE INOPERATIVE. REPLACED WELS CONTROL UNIT AT SEAT 11DEH PER AMM 33-51-07. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
